# SDR MWEA00722

- Difficulty date: August 14, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 99578712
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND REPAIR AFT COCKPIT SEAT TRACK NR 4.  FABRICATED AND INSTALLED SEAT TRACK REPAIR.  (M)
